MathSciNet Relay Station
MathSciNet bibliographic data
MR457398 12A30 (12A65)
Brown, Ezra; Parry, Charles J. The $2$-class group of certain biquadratic number fields. J. Reine Angew. Math. 295 (1977), 61–71.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement